MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN033035
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
The red luer hub was found cracked during use on patient.No patient harm reported.No report of a required intervention.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one connector assembly for evaluation.The sample contained obvious signs of use in the form of biological material.Visual analysis revealed the red (arterial) luer hub contained two large cracks.This damage is consistent with repeated tightening on the luer.Water leaked from the cracks in the hub when flushed using a lab inventory syringe.A manual tug test confirmed both luer hubs were secure to their extension lines.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the customer report of a cracked luer hub was confirmed by complaint investigation of the returned sample.The arterial (red) luer hub contained two large cracks.The appearance of the crack is consistent with overtightening on the luer.A device history record review was performed with no relevant findings.Based on the customer report and the condition of the sample received, unintentional user error caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11278354
Report Number9680794-2021-00034
Device Sequence Number3383275
Product Code MSD
UDI-Device Identifier00801902043917
UDI-Public00801902043917
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2023
Device Model NumberIPN033035
Device Catalogue NumberCS-15242-VSP
Device Lot Number13F20F0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1